# SDR AALA201907249018

- Difficulty date: July 24, 2019
- Submitted: July 25, 2019
- Operation: Air carrier
- Aircraft: N710UW
- Make and model: Airbus A319-112
- Aircraft serial: 1019
- Aircraft time: 55,736 hours, 32,463 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Ruptured
- Location: Lt Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT DECLARED AN EMERGENCY INTO CLT ON ACCOUNT OF GREEN HYDRAULIC SYSTEM FAILURE. MAINTENANCE FOUND A RUPTURED LEFT ENGINE HCU LINE. REPLACED THE LINE AND LEAK CHECKED GOOD IAW AMM 29-11-41.
